# SDR FDEA201009173529

- Difficulty date: September 17, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- Engine: Pwa PW4152
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5735010120400
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP SKIN SURFACE FRONT SPAR AREA SKIN IS CORRODED FROM RIB 17 - RIB 18. REMOVED 5 EA FASTENERS RT WING TOP SKIN UPPER SURFACE FRONT SPAR BETWEEN RIB 17 AND RIB 18.  BLENDED CORROSION IAW SRM 51-74-10.  FOUND TO BE WITHIN LIMITS IAW SRM 57-20-12, PGS 13 & 110.  FLAP PEENED AREA IAW SRM 51-29-  00, PG 201.  INSTALLED 5 EA FASTENERS IAW SRM 51-40-21.  ALODINED, PRIMED AND PAINTED AREA IAW SRM 51-21-10, PG 3; SRM 51-73-10, PG 203 & SRM 51-23-00, PG 24.
